MAUDE Adverse Event Report: AIR LIQUIDE ISPAN PERFLUOROPROPANE (C3F8) GAS; INTRAOCULAR GAS

AIR LIQUIDE ISPAN PERFLUOROPROPANE (C3F8) GAS; INTRAOCULAR GAS
Catalog Number 8065797105
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that during a surgery gas was not flowing from the gas cylinder and the pressure gauge indicated zero pressure.Surgery was completed using a backup gas cylinder.There was no report of patient harm.
 
Additional Manufacturer Narrative
Additional information was provided in sections h.6 and h.10.The octafluoropropane (c3f8) tank was not returned for evaluation.A review of the batch production record for lot 917001 showed no unusual manufacturing issues.The expiration date of the batch is may 31, 2021.A review of the complaint records showed one other complaint against lot 917001.With no additional, related information provided, the customer reported event was not confirmed.The root cause cannot be determined conclusively.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
H.10, correction: section d.4 and h4 the manufacturer internal reference number is: (b)(4).

Brand Name
ISPAN PERFLUOROPROPANE (C3F8) GAS
Common Device Name
INTRAOCULAR GAS
Manufacturer (Section D)
AIR LIQUIDE
13140 ti blvd.
dallas TX 75243
Manufacturer (Section G)
AIR LIQUIDE
13140 ti blvd.
dallas TX 75243
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key13168672
Report Number1610287-2022-00002
Device Sequence Number5926194
Product Code LPO
UDI-Device Identifier00380657971053
UDI-Public00380657971053
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
P900066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Catalogue Number8065797105
Device Lot Number917001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer01/24/2022
03/07/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date02/11/2022
03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown